Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on an integral inequality


Author: Paul R. Beesack
Journal: Proc. Amer. Math. Soc. 8 (1957), 875-879
MSC: Primary 28.0X
MathSciNet review: 0091325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0091325-5
Article copyright: © Copyright 1957 American Mathematical Society